# SDR AALA202412030366

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N958XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 16,338 hours, 4,187 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT THE AFT CABIN RIGHT DOOR DISPLAYED INTERMITTENT OPEN INDICATION IN FLIGHT. NO CABIN PRESSURE ISSUES NOTED BY THE FLIGHT CREW.  MAINTENANCE REPLACED PROXIMITY DETECTOR 17WV2 PER AMM 52-72-11.
